# SDR CALA9601544

- Difficulty date: November 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68046
- Make and model: Doug DC-10-10
- Aircraft serial: 47800
- System (JASC): 3234 · Landing Gear Selector
- Part: Lg Handle
- Part number: ABH735717
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS LOWERED ON APPROACH, THE THREE GEAR RED UNSAFE LIGHTS ILLUMINATED.  ALTERNATE GEAR EXTENSION WAS PERFORMED AND THREE GREEN LIGHTS WERE INDICATED FOR A NORMAL LANDING AT EWR.  A SELF TEST OF THE PROXIMITY SWITCH ELECTRONIC BOX WAS PERFORMED WITH NO FAULT LIGHTS INDICATED.  THE LANDING GEAR HANDLE ASSEMBLY WAS LUBRICATED, THE GEAR HANDLE WAS CYCLED SEVERAL TIMES WITH OPERATION AND INDICATIONS CHECKING GOOD.
